Skip to Content

Will mirtazapine cause my sugar to rise. i am diabectic.?

Responses (2)

robo 16 Jun 2009

There doesn't appear to be any problems taking mirtazapine if you have diabetes.

andor 25 Oct 2009

"Doesn't appear to be any problems ... " is not an acceptable reply.
The question is clear, so should be the answer.
The question requires a simple YES/NO and medical references to your the answer.
If you are not 100% sure what the answer is then you are not helping much with a "doesn't appear... " reply.

andor 25 Oct 2009

Answer to the question can be found here:
https://www.drugs.com/pro/mirtazapine-tablets.html

"Metabolic and Nutritional Disorders:frequent: thirst; infrequent: dehydration, weight loss; rare: gout, SGOT increased, healing abnormal, acid phosphatase increased, SGPT increased, diabetes mellitus."

So robo's answer is nothing more than a wild guess.

Anonymous 3 Jan 2012

Hello seabdodo. Yes it can. Best of wishes,pledge

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions